Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Odaniv

Tazorac and accutane

Recommended Posts

So I'm almost at 2 1/2 months on accutane and loving it, hadn't had a zit for a month... untill two days ago. I got a big nasty one on my forehead a little smaller than a pencil eraser. I was just gonna leave it alone but then I bumped i head real hard on something and irritated it : (

I was kinda desperate last night and dabbed some tazorac on it. I know I wasn't supposed to because my skin is fragile and all.

But do you think its a high crime if i only dab it on one little spot? What about proactive?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×